Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 01:47:32 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620621
  • Total Topics: 46760
  • Online Today: 197
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New #'s  (Read 1473 times)

0 Members and 1 Guest are viewing this topic.

Offline cjc

  • Member
  • Posts: 1,011
  • Sweet Girl
New #'s
« on: August 10, 2006, 10:31:25 PM »
Hello, last week I went to my ID doc for some blood tests because i was so tired. Bad news, we couldn't figure out why I was so tired except it must be a side effect of  my Truvada and Sustiva combo. Good news is my liver and kidney levels are normal so are my iron levels and Hematocrit{?}. Also my CD4 is 350 And VL is less than 400 as opposed to last time, when they were 250 and 470 . So that's good news. Thought I would just let ya'll know.  Cristy

Offline zephyr

  • Member
  • Posts: 459
    • Zephyr L.T.N.P. Foundation, Inc.
Re: New #'s
« Reply #1 on: August 10, 2006, 10:36:45 PM »
Hi Christy,

Gee, sorry to hear that you've been dealing with tiredness lately, babe. Strange, in Jena's thread tonight, she said she's developed a resistance to those two drugs too.

Does this mean that you'll be changing over to something else?

Hope you are able to strike a balance with your rest soon....I'll be thinking about you!

Love,

Zeph :-*
"It is character that communicates most eloquently."

Offline MSPspud

  • Member
  • Posts: 613
  • Joined Mar 2005 - Formerly UofMurbs
Re: New #'s
« Reply #2 on: August 10, 2006, 10:43:00 PM »
Congrats on the numbers, Cristy!

Just a side note...  you may want to mention to your doctor that the viral load test should be sensitive enough to check for as low as 50.  Whichever test she's using is a little outdated as tests can go below 400.

Offline Eldon

  • Member
  • Posts: 2,664
Re: New #'s
« Reply #3 on: August 10, 2006, 10:57:15 PM »
Hello Cristy, it is Eldon. It is good news is my liver and kidney levels are normal and such. It is also a good thing that you VL is now under 400 and your CD4's are up.

I was feeling tired and exhausted myself last week. I think it is due to this heatwave that we have been having accross the U.S.

Drink plenty of fluids, eat a healthy diet and get plenty of rest.

Offline cjc

  • Member
  • Posts: 1,011
  • Sweet Girl
Re: New #'s
« Reply #4 on: August 12, 2006, 12:17:36 AM »
Thanks for your reply's. Unless the fatigue gets worse, I will stay on the combo i am on. It works well with that exception. I will also ask my ID doc about a better test for my VL.  Thanks, Cristy

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.